... it's been 2-4 mg. every other day. Am I still destined to have withdrawal hell? I was hoping maybe I wouldn't because of the day or sometimes days I threw in there that I didn't take it. Thoughts?
24 Nov 2011
Klonopin is a long acting benzodiazepine, hence the reason you can go a couple of days and not feel any withdrawal. Since you have been taking upto 4 mg every other day, I would say yes, you will likely feel some withdrawal and should really taper from this medication rather than stop abruptly.
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Benzodiazepine Withdrawal - hi - my fiancee was messing around with various dosages of benzo for two
... months - from xanaz and valium to klonopin - she then quit cold turkey in December and began experiencing out-of-body like symptoms. It has ...
8 answers • 2 May 2011
So I'm going to be tapering down on Klonopin in the next couple of months. I read the information on it on this site and I noticed it said that ...
6 answers • 23 Jul 2011
Benzodiazepine Withdrawal - I have been on klonopin for 32 years originally for generalized anxiety?
... and I want off. I was taking 2 @ .5 in the AM and 1@.5 afternoon and 1@.5 evening. I have cut the morning to 1 1/2@.5 and afternoon same and ...
5 answers • 1 Jan 2015
Benzodiazepine Withdrawal/use - I have been taking klonopin daily for 2 months. I had lots of stress last year and would take 2.5 or 5mg valium just ...
0 answers • 22 Mar 2015
I have been tapering for the past months on Klonopin. My taper has been too fast I think. Started tapering last Sept. from 1,5 mgr. Now I´m on ...
1 answer • 2 Apr 2015